MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD
Model Number 3224
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced loss of stimulation.X-rays indicated the lead was fractured.As a result, the patient's lead was explanted and replaced.Therapy has been restored.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8150746
Report Number1627487-2018-12768
Device Sequence Number16206283
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number3224
Device Lot Number4989998
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight58